×

Found 29 Documents (Results 1–29)

100
MathJax

Higher-order spectra, equivariant Hodge-Deligne polynomials, and Macdonald-type equations. (English) Zbl 1454.57020

Decker, Wolfram (ed.) et al., Singularities and computer algebra. Festschrift for Gert-Martin Greuel on the occasion of his 70th birthday. Based on the conference, Lambrecht (Pfalz), Germany, June 2015. Cham: Springer. 97-108 (2017).
MSC:  57R18 14L30 55M35
PDF BibTeX XML Cite
Full Text: DOI arXiv

Periodic solutions to \(O(2)\)-symmetric variational problems: \(O(2)\times S^1\)-equivariant gradient degree approach. (English) Zbl 1222.47084

Leizarowitz, Arie (ed.) et al., Nonlinear analysis and optimization II. Optimization. A conference in celebration of Alex Ioffe’s 70th and Simeon Reich’s 60th birthdays, June 18–24, 2008, Haifa, Israel. Providence, RI: American Mathematical Society (AMS); Ramat-Gan: Bar-Ilan University (ISBN 978-0-8218-4835-7/pbk). Contemporary Mathematics 514; Israel Mathematical Conference Proceedings, 45-84 (2010).
PDF BibTeX XML Cite

Topological characteristics of multi-valued maps and Lipschitzian functionals. (English. Russian original) Zbl 1166.47049

Izv. Math. 72, No. 4, 717-739 (2008); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 72, No. 4, 67-96 (2008).
PDF BibTeX XML Cite
Full Text: DOI

An equivariant analog of the Poincaré-Hopf theorem. (English. Russian original) Zbl 1032.57026

J. Math. Sci., New York 113, No. 6, 906-914 (2003); translation from Zap. Nauchn. Semin. POMI 267, 303-318 (2000).
PDF BibTeX XML Cite
Full Text: DOI

A spectral sequence associated with a nonlinear differential equation, and algebro-geometric foundations of Lagrangian field theory with constraints. (English. Russian original) Zbl 0406.58015

Sov.. Math., Dokl. 19, 144-148 (1978); translation from Dokl. Akad. Nauk SSSR 238, 1028-1031 (1978).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification